question-icon

What are the side effects of Melacare?

default
Posted on Thu, 28 Jul 2016
Question: Hii doctor my name is XXXXXXX i am using melacare from long tym its works good but i want to stop it when i stop again it comes to naturl color so what any other cream you suggest that it will get that tone only.
doctor
Answered by Dr. Prof. Kunal Saha (1 hour later)
Brief Answer:
You should not have expected permanent results from this medicine.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query and understand your concerns. Melacare is a bleaching agent containing hydroquinone, tretinoin, and mometasone (topical steroid). Both hydroquinone and mometasone have serious side effects and it has not been a good idea to continue it for long. You should consult a dermatologist and then stop the cream. Change of skin tone may occur but then you can go in for laser treatment, Chemical peeling or microdermabrasion.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha (12 minutes later)
Hii doctor for laser treatment is good or not and how much expencive it will.
doctor
Answered by Dr. Prof. Kunal Saha (11 minutes later)
Brief Answer:
It is costly.

Detailed Answer:
Thanks for writing back. Laser therapy is a bit costly. The cost of treatment differs from person to person depending upon the type of treatment and the extent of the problem. Your dermatologist would be in a better position to comment on your situation.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4472 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Melacare?

Brief Answer: You should not have expected permanent results from this medicine. Detailed Answer: Thanks for asking on HealthcareMagic. I have gone through your query and understand your concerns. Melacare is a bleaching agent containing hydroquinone, tretinoin, and mometasone (topical steroid). Both hydroquinone and mometasone have serious side effects and it has not been a good idea to continue it for long. You should consult a dermatologist and then stop the cream. Change of skin tone may occur but then you can go in for laser treatment, Chemical peeling or microdermabrasion. Let me know if I could help further. Regards